# SDR AALA202503107732

- Difficulty date: March 6, 2025
- Submitted: March 10, 2025
- Operation: Air carrier
- Aircraft: N724UW
- Make and model: Airbus A319-112
- Aircraft serial: 1122
- Aircraft time: 66,387 hours, 40,162 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge Fitting
- Part number: D5337062220600
- Condition: Worn
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FRETTING WEAR INBOARD RH MLG DOOR FUSELAGE HINGE FITTING. LENGTH 1.9 WIDTH .4 DEPTH .014. MAINTENANCE REPLACED RH MLG FWD HINGE FITTING IAW EA.#362648.
